# SDR RAIA2019121080001

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 43,375 hours, 26,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH AT 0 DEGREE---PERFORMED GVI OF FLAP SYSTEM AND RAN OPS CHECKS OF FLAPS,OPS CHECK GOOD ACFT OK FOR SERVICE
